# SDR 2006FA0001202

- Difficulty date: October 6, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N6363L
- Make and model: Cessna T210N
- Aircraft serial: 21064703
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: C2950010101
- Part serial: JBL00432
- Condition: Failed
- Part time: 41 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW TURBO ASSY WAS INSTALLED 6/30/06.  FOUR MONTHS LATER ON 10/6/06 (41 HOURS TT) THE TURBO SHAFT TIGHTENED UP ENOUGH TO NOT PRODUCE TAKEOFF POWER ON NEXT FLIGHT.  OIL PRESSURE AND OIL VOLUME DELIVERED TO TURBO BEARINGS WAS VERIFIED TO BE ADEQUATE.  CUSTOMER PROCEDURES FOR COOL DOWN/SPOOL DOWN OF TURBO AFTER TAXI WERE VERIFIED TO BE CONSISTENT WITH POH RECOMMENDED PROCEDURES.  THIS IS THE (2ND) TURBO IN 7 MONTHS TO DEVELOP THIS PROBLEM.  MFG HAS NUMEROUS REPORTS OF THIS SAME PROBLEM.  IT WOULD SEEM APPROPRIATE TO RE-EVALUATE THE ENGINEERING AND OR MFG OF THE SHAFT, BEARINGS, CLEARANCES, ETC OF THE TURBO.  (K)
